# SDR ASOA2012101702355

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 20,881 hours, 19,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 3 EMERGENCY LIGHT INOPERATIVE.  R & R RT NR 3 EMERGENCY LIGHT BULB IAW AMM 33-51-21 OPS CHECKED GOOD.
